Free Access
Volume 4, 2000
Page(s) 1 - 24
Published online 15 August 2002
  1. Azencott R. and Dacunha-Castelle D., Séries d'observations irrégulières. Masson (1984). [Google Scholar]
  2. Bahadur R. and Ranga Rao R., On deviations of the sample mean. Ann. Math. Statist.31 (1960) 1015-1027. [Google Scholar]
  3. Barndoff-Nielsen O.E. and Cox D.R., Asymptotic techniques for uses in statistics. Chapman and Hall, Londres (1989). [Google Scholar]
  4. Barone P., Gigli A. and Piccioni M., Optimal importance sampling for some quadratic forms of A.R.M.A. processes. IEEE Trans. Inform. Theory41 (1995) 1834-1844. [Google Scholar]
  5. Basor E., A localization theorem for Toeplitz determinants. Indiana Univ. Math. J. 28 (1979) 975-983. [CrossRef] [MathSciNet] [Google Scholar]
  6. Basor E., Asymptotic formulas for Toeplitz and Wiener-Hopf operators. Integral Equations Operator Theory 5 (1982) 659-665. [CrossRef] [MathSciNet] [Google Scholar]
  7. Bercu B., Gamboa F. and Rouault A., Large deviations for quadratic forms of stationary Gaussian processes. Stochastic Process. Appl. 71 (1997) 75-90. [CrossRef] [MathSciNet] [Google Scholar]
  8. Book S.A., Large deviation probabilities for weighted sums. Ann. Math. Statist. 43 (1972) 1221-1234. [CrossRef] [MathSciNet] [Google Scholar]
  9. Bottcher A. and Silbermann. Analysis of Toeplitz operators. Springer, Berlin (1990). [Google Scholar]
  10. Bouaziz M., Testing Gaussian sequences and asymptotic inversion of Toeplitz operators. Probab. Math. Statist. 14 (1993) 207-222. [MathSciNet] [Google Scholar]
  11. Bryc W. and Dembo A., Large deviations for quadratic functionals of Gaussian processes. J. Theoret. Probab. 10 (1997) 307-332. [CrossRef] [MathSciNet] [Google Scholar]
  12. Bryc W. and Smolenski W., On large deviation principle for a quadratic functional of the autoregressive process. Statist. Probab. Lett.17 (1993) 281-285. [Google Scholar]
  13. Bucklew J.A., Large deviations techniques in decision, simulation, and estimation. Wiley (1990). [Google Scholar]
  14. Bucklew J. and Sadowsky J., A contribution to the theory of Chernoff bounds. IEEE Trans. Inform. Theory39 (1993) 249-254. [Google Scholar]
  15. Coursol J. and Dacunha-Castelle D., Sur la formule de Chernoff pour deux processus gaussiens stationnaires. C. R. Acad. Sci.Sér. I Math. 288 (1979) 769-770. [Google Scholar]
  16. Cramér H., Random variables and probability distributions. Cambridge University Press (1970). [Google Scholar]
  17. Dacunha-Castelle D., Remarque sur l'étude asymptotique du rapport de vraisemblance de deux processus gaussiens. C. R. Acad. Sci.Sér. I Math. 288 (1979) 225-228. [Google Scholar]
  18. Dembo A. and Zeitouni O., Large deviations techniques and applications. Jones and Barblett Pub. Boston (1993). [Google Scholar]
  19. Esseen C., Fourier analysis of distribution functions. Acta Math. 77 (1945) 1-25. [CrossRef] [MathSciNet] [Google Scholar]
  20. Gamboa F. and Gassiat E., Sets of superresolution and the maximum entropy method on the mean. SIAM J. Math. Anal.27 (1996) 1129-1152. [Google Scholar]
  21. Gamboa F. and Gassiat E., Bayesian methods for ill posed problems. Ann. Statist.25 (1997) 328-350. [Google Scholar]
  22. Golinskii B. and Ibragimov I., On Szegös limit theorem. Math. USSR- Izv. 5 (1971) 421-444. [CrossRef] [Google Scholar]
  23. Grenander V. and Szegö G., Toeplitz forms and their applications. University of California Press (1958). [Google Scholar]
  24. Guyon X., Random fields on a network/ modeling, statistics and applications. Springer (1995). [Google Scholar]
  25. Hartwig R.E. and Fisher M.E., Asymptotic behavior of Toeplitz matrices and determinants. Arch. Rational Mech. Anal. 32 (1969) 190-225. [MathSciNet] [Google Scholar]
  26. Howland J., Trace class Hankel operators. Quart. J. Math. Oxford Ser. (2) 22 (1971) 147-159. [CrossRef] [MathSciNet] [Google Scholar]
  27. Jensen J.L., Saddlepoint Approximations. Oxford Statist. Sci. Ser. 16 (1995). [Google Scholar]
  28. Johansson K., On Szegös asymptotic formula for Toeplitz determinants and generalizations. Bull. Sci. Math. 112 (1988) 257-304. [MathSciNet] [Google Scholar]
  29. Lavielle M., Detection of changes in the spectrum of a multidimensional process. IEEE Trans. Signal Process.42 (1993) 742-749. [Google Scholar]
  30. Lehmann E.L., Testing statistical hypotheses. John Wiley and Sons, New-York (1959). [Google Scholar]
  31. Rudin W., Real and complex analysis. McGraw Hill International Editions (1987). [Google Scholar]
  32. Taniguchi M., Higher order asymptotic theory for time series analysis. Springer, Berlin (1991). [Google Scholar]
  33. Widom H., On the limit block Toeplitz determinants. Proc. Amer. Math. Soc. 50 (1975) 167-173. [CrossRef] [MathSciNet] [Google Scholar]
  34. Widom H., Asymptotic behavior of block Toeplitz matrices and determinants II. Adv. Math. 21 (1976). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.